Y. Ben Nakhi, S. L. Kalla, "Some results on a generalized -Jacobi transform", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 160593, 9 pages, 2004. https://doi.org/10.1155/S0161171204407650
Some results on a generalized -Jacobi transform
We introduce a generalized -Jacobi transform and obtain images of certain functions under this transform. Moreover, we define a new probability density function (pdf) involving this new generalized -Jacobi function. Some basic functions associated with the pdf, such as characteristic function, moments and distribution function, are evaluated.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.